MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed tacrolimus (tac) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The erroneous result was not reported to the physician(s).The sample was repeated on the original dimension exl 200 integrated chemistry system twice.The repeat results recovered higher than the erroneous result and correlated to the patient¿s clinical picture.The repeat result of 5.5 ng/ml was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed tac result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed tacrolimus (tac) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.Quality control (qc) was within range on the day of the event.Siemens remotely reviewed the instrument data and determined the sample absorbance test recovered acceptably.Then, siemens adjusted the height of the sample probe and lowered the suction position.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse verified system counter, checked the metering and flush of the sample syringe, replaced the tubing, checked the metering and tubing of the arm 2 syringe, performed alignments between the arm 2 to the heterogenous module (hm) vessel, and replaced the arm 2 ultrasonic mixer.The cause of the falsely depressed tac result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00245 on 02-oct-2024.Additional information (on 13-mar-2025): siemens reviewed the instrument data and determined the calibration was acceptable.The customer did not report discordant results for the other patient samples.Siemens evaluated the event and determined that there was no evidence of a reagent issue, photometer issue, water quality issue, or reagent/sample pipetting/delivery issues on the instrument that contributed to the erroneous tacrolimus (tac) result.Siemens determined the photometric data demonstrates indications of sample integrity issues, which potentially contributed to the falsely depressed tac result.The device manufacture date was missed in the initial mdr and section h4 was updated to provide device manufacture date.The investigation findings code in section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka, NY 56010-3
IN   560103
9086354191
MDR Report Key20353439
Report Number2517506-2024-00245
Device Sequence Number6518114
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown